RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 6, Issue 6  


Locally compact groups with complementary closed subgroups
T. M. Lozben'
641
On the conditional degree of satisfiability of logical formulas
M. I. Liogon'kii
651
On directed transformations of formulas
Yu. I. Yanov
663
On the conditions that the net method for the Laplace equation converges with speed $h^2$
E. A. Volkov
669
On a boundary problem generated by a self-adjoint Sturm–Liouville differential operator on the entire real axis
M. M. Gekhtman, I. V. Stankevich
681
Markov splitting for U-flows in three-dimensional manifolds
M. E. Ratner
693
Asymptotic distribution of sequences with random indices
L. A. Zolotuhina
705
On orthogonalization of bases
V. M. Veselov
713
On upper bounds of Fourier–Walsh coefficients
A. V. Efimov
725
On the extension of a sequence of functions to a complete orthonormal system
A. M. Olevskii
737
On orthogonal bases in $L$
A. N. Slepchenko
749
Differentiation operator and series of Dirichlet type
A. P. Khromov
759
A refinement of two effective inequalities of A. Baker
N. I. Fel'dman
767

Doctoral theses
An analytic form of differential equations
A. D. Bruno
771
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019